Research Repository

Some Hermite-Hadamard type inequalities for operator convex functions and positive maps

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some Hermite-Hadamard type inequalities for operator convex functions and positive maps. Special Matrices, 7 (1). pp. 38-51. ISSN 2300-7451

[img]
Preview
Text
Some_Hermite-Hadamar_type_inequalities.pdf - Published Version
Available under License Creative Commons Attribution.

Download (432kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Hermite-Hadamard type inequality; operator functions; operator convex; power function; logarithm
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2019 23:46
Last Modified: 14 Aug 2019 07:23
URI: http://vuir.vu.edu.au/id/eprint/38729
DOI: https://doi.org/10.1515/spma-2019-0005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar